一类具有时滞的病毒模型的稳定性  

The Stability of a Viral Model with Delay

在线阅读下载全文

作  者:徐昌进[1] 

机构地区:[1]湖南工程学院数理系,湖南湘潭411104

出  处:《湖南工程学院学报(自然科学版)》2007年第2期74-75,94,共3页Journal of Hunan Institute of Engineering(Natural Science Edition)

摘  要:对一类具有时滞的病毒模型进行分析,得到了该模型全时滞稳定的充分且必要条件,这些都是简明的代数判定,同时,还给出了时滞界限.In this paper, a viral model with delays is investigated, and the sufficient and necessary conditions of the complete delay stability are given. The conditions are brief and practical algebraic criteria. Furthermore, the delay bound is obtained.

关 键 词:病毒模型 全时滞稳定性 代数判定 时滞界限 

分 类 号:O175.12[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象